# SDR IPXA11563984

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FWD ENTRY DOOR LIGHT & EICAS CAME ON AFTER BLOCK OUT.  CLEANED, INSP AND LUBRICATED LATCH CAM (SURFACES).  COULD NOT DUPLICATE, SYS OPS CKS NORMAL W/REF TO AMM 52-71-00-5, PAR 6 IAW BFIM 52-00-00.  PLAC REMOVED, NO FURTHER ACTION REQ AT THIS TIME.  OK TO CONTINUE.
